# SDR AU961101

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: A322520843
- Condition: Foul Rud Pedal
- Location: Cabin Emerg Door
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN ACCESS HATCH SAFETY STRAP CENTRE EYELETS MISSING ALLOWING  STRAP TO HANG DOWN AND CONTACT INBOARD RUDDER CABLE AT FAIRLEAD JUNCTION AT FUSELAGE FRAME 23 - RUDDER PEDALS JAMMED
